# SDR ASOA00110

- Difficulty date: October 5, 2000
- Submitted: December 4, 2000
- Operation: Air carrier
- Aircraft: N500AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120272
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION IN FRAME 21 ON STRINGER 18.  MAINTENANCE IS REPAIRING CORROSION FOLLOWING EO 120-53-0142 WHICH OUTLINES PROCEDURES FOR CORROSION REPAIR.  (M)
